Sex drive is still great. I stopped the injection two months ago but still bloat heavily and have gone up two cup sizes in bras. I went to my doctor and she had no idea what was happening.
I dont know how long to expect this to last. She had too many side effects to name them all: One of the problems with coming off of synthetic hormones is that you do not know when you are going to start ovulating again. I just want to be able to wear cute underwear again amd not have constant bloating and cramps. The things that would really tick someone off are amplified even more. I started around 11 years ago and had the last on around 1 month ago.
My suggestion is that you hop over to the health food store and pick up a natural progesterone cream wild yam and apply that regularly. My question is, are these symtoms part of getting off depo? This time darker and heavier. High fevers and frequent urinating. I wonder how long this one will this one be?
For 2 months I have been SO stressed and anxious I cannot even control myself. The anxiety just got worse and worse especially being anxious about the nerve pain and stomach pain.
It was beyond a nightmare- physically, emotionally, psychologically. And good for you for getting over your panic and doing the research. Well Ive always had a hard time using latex condoms.
This is a response to Danielle who has been having heavy flow for 2.
I suggest starting to take natural, bio-identical progesterone see Cyclic Progesterone Therapy for two weeks and stop for two weeks.
Immediately my body went haywire. I have taken 3 pregnancy tests and all negative. I want to have that desire to be close to him again! Have you been having normal cyclical menstrual cycles in the last 11 months?